# SDR CALA9900011

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB TO LOWER LE ANGLE CRACKED INSIDE RIGHT WING APPROX 8 O/B OF VORTILON.  REMOVED CRACKED ANGLE.  FABRICATED AND INSTALLED NEW ANGLE PER SRM 51-30-5, 51-10-0, 51-10-3, AND 51-10-2.
